Skip to Content

I feel very depressed due to my acne?

Responses (2)

Anonymous 28 Mar 2010

If going to a dermatologist is not an option for you, some of the newer birth control pills might help to regulate your hormones ( give them 3 months to completely clear your face up) and help with break outs. Until then ( or if that is not an option) clean your face several time a day with an anti acne cleanser, keep your hands off of your face and keep your hair away from your face. Your hair and hands really have alot of germs that add to the break outs. Make sure you shampoo your hair every day if the acne if pretty bad, the oil and germs from you hair will really cause your face to break out. I hope you can get to a dermatologist, it will help. I had a bad problem til i went and he got me cleared up fast, 6 weeks. My hair caused me to break out on my face, shoulders and back. I hope things are better soon.

Delila 28 Mar 2010

Lazer treatment is really good, my sister uses it for her arms, she has eczema the whole length of her arms and scaring because she always picks her scabs!! It doesn't hurt and is affordable. Good luck

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone been on wellbutrin while taking accutane?

Posted 15 Jul 2010 3 answers

Implanon - Acne on the implant?

Posted 17 Mar 2014 1 answer

Quetiapine /seroquel?

Posted 21 Mar 2014 1 answer

Does the mirena help w pms, hormones and acne?

Posted 13 May 2014 2 answers